Dyadic Green's function for an unbounded anisotropic medium in cylindrical coordinates - Abstract

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 269
  • Download : 0
Publisher
VSP BV
Issue Date
2001
Language
English
Article Type
Article
Citation

JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS, v.15, no.12, pp.1667 - 1668

ISSN
0920-5071
DOI
10.1163/156939301X00166
URI
http://hdl.handle.net/10203/81162
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0